MAUDE Adverse Event Report: 4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE

4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE
Model Number PSTS-SM0610-22-SP
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation.Radiographs were provided that showed the device had migrated posteriorly.Review of production records did not indicate any issues related to manufacturing that may have contributed to the event.
 
Event or Problem Description
It was reported that the patient required an initial revision surgery two days after the original surgery, where the implant was repositioned since it was observed that it had migrated.About 45 days following the first revision surgery, it was observed by the surgeon that the implant had migrated posteriorly again.A second revision surgery was performed where the implant was removed from the patient and replaced with bone graft.No complications were reported to the manufacturer.

Brand Name
4WEB POSTERIOR SPINE TRUSS SYSTEM
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
MDR Report Key9112385
Report Number3009189869-2019-00013
Device Sequence Number19638122
Product Code MAX
UDI-Device Identifier00812998022304
UDI-Public(01)00812998022304(17)210701(10)D001
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model NumberPSTS-SM0610-22-SP
Device Catalogue NumberPSTS-SM0610-22-SP
Device Lot NumberD001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR